Hi everyone. I was diagnosed with breast cancer a year ago and i have been taking Arimidex since last March. I was fine until a month ago when i started developing aches and pains in my joint, but not too bad. As i thought it might have been Lyme disease, i went to the doctor to have some blood tests done. Apparently, i don't have Lyme disease, but my sed rate is very high (65) and i don't have any other symptoms. The doctor does not know what to think of it. So, my question is being on Arimidex and some joint pains, would this make my sed rate go up like that? Thank you for any feedback. Nicole
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.